# SDR CAL950970

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Rt Emer Exit
- Part time: 63,342 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - EXIT LIGHT INOP.  REPLACED RIGHT EXTERNAL EMERGENCY EXIT LIGHT BATTERY PACK AND BATTERY.  (M)
